Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: Stephen Leon Lipscomb
Title: Fractals and universal spaces in dimension theory
Additional book information: Springer Monographs in Mathematics, Springer, New York, 2009, xviii+241 pp., ISBN 978-0-387-85493-9, US$79.95, print, hardcover; ISBN 978-0-387-85494-6, online

References [Enhancements On Off] (What's this?)

  • 1. Ryszard Engelking, Dimension theory, North-Holland Publishing Co., Amsterdam-Oxford-New York; PWN—Polish Scientific Publishers, Warsaw, 1978. Translated from the Polish and revised by the author; North-Holland Mathematical Library, 19. MR 0482697
  • 2. Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. MR 0006493
  • 3. Neal Koblitz, 𝑝-adic numbers, 𝑝-adic analysis, and zeta-functions, 2nd ed., Graduate Texts in Mathematics, vol. 58, Springer-Verlag, New York, 1984. MR 754003
  • 4. K. Menger, Allgemeine Räume und Cartesische Räume, Proc. Akad. Wetensch. Amst. 29 (1926), 476-482.
  • 5. Georg Nöbeling, Über eine 𝑛-dimensionale Universalmenge im 𝑅²ⁿ⁺¹, Math. Ann. 104 (1931), no. 1, 71–80 (German). MR 1512650, 10.1007/BF01457921
  • 6. James Perry and Stephen Lipscomb, The generalization of Sierpiński’s triangle that lives in 4-space, Houston J. Math. 29 (2003), no. 3, 691–710. MR 1998159

Review Information:

Reviewer: G. A. Edgar
Affiliation: The Ohio State University
Journal: Bull. Amer. Math. Soc. 47 (2010), 163-170
Published electronically: May 7, 2009
Review copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.